In desperate need of help please?

Hey all I have been having problems with my legs I have got loads of spots on them, went to the doctors and they said it was a infection and gave me some antibiotics, after my course they was still there.

Today my skin has been burning, stinging and very very itchy now I am coming up in a rash all over my body, I have stopped my b12 I am going on to month 4 for a test to try and get help from the NHS with injections as I was supplementing myself, I am wondering if this could be linked to b12.

5 Replies

  • Sounds like you need ascorbate flush protocol. Go to This will help you figure out how much Vitamin C you need to take every day in a buffered form. Always take more magnesium than calcium. Itchy skin also grind 2 tablespoons of flax seeds and add to food or wet with coconut oil and add cacao powder to make chocolate pudding each 2 tablespoons of ground flax seeds gives you 4000mg Omega3. You need 4000mg omega3 daily to stop and allergic reaction or sensitivity to something. Take 5,000-10,000iu VitaminD3 every day. You call buy VitaminB12 topical patches from they have methylcobalamin. Check out there is a MTHFR genetic defect testing and methylated B vitamin supplements and info also email me Rivka Freeman

  • Sorry to hear that you are suffering.

    B12 deficiency is known to lower your immune system - so one group of symptoms is around infections - for me it was a mixture of lots of chest infections in early part of year and endless fungal infections ... the fungal infections have more or less gone now ...

    Wish I had a magic wand that I could wave that would result in your GP deciding to at least try B12.

  • I am seeing a specialist on 23nd January who don't go by lab results so hoping she can help.

    As soon as I have my last b12 test with the gp on 18th December I'm going back on my b12 regardless.

    Funny you say about chest infections as I had always got chest infections

    Doctor now thinks I have had a allergic reaction to antibiotics which has never had before :/

  • Gosh, this sounds like an allergic reaction.

    I would investigate what is in your B12, before restarting your shots again.

    Allergic skin reactions, can be very itchy, and the skin, can also to get very hot.

    Checking the contents of your B12, would, in my opinion, be my first priority.

    Take care.


  • Hi there,

    I use fresh aloe vera gel for my rashes and it works wonders. Wish you the best.

You may also like...